MathSciNet Relay Station
MathSciNet bibliographic data
MR962804 (90h:12011) 12F20 (12J10)
Matignon, Michel; Ohm, Jack A structure theorem for simple transcendental extensions of valued fields. Proc. Amer. Math. Soc. 104 (1988), no. 2, 392–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement